MathSciNet Relay Station
MathSciNet bibliographic data
MR1264150 (95i:30003) 30B10 (26C15)
Nestoridis, V. Distribution of partial sums of the Taylor development of rational functions. Trans. Amer. Math. Soc. 346 (1994), no. 1, 283–295.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement